# SDR SWAA2021060473158

- Difficulty date: May 14, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB RIB STA 129.5 FWD UPPER FLANGE COMMON TO UPPER SKIN CRACKED ; / REMOVED DAMAGE; FABRICATED REPAIR PARTS AND INSTALLED REPAIR TO RH HORIZONTAL STAB RIB STA 129.5 FWD UPPER FLANGE IAW EA 21-155-01361; VERIFIED ITEM 29 AND 30; AUDIT C/W
